Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am suffering from Endometriosis for almost 10 years now. And i am taking Lupron injections

I am a 29yr. old female who has been suffering from edometriosis for almost 10 years now. I have had five laproscopic surgeries and two years ago, had a partial hysterectomy . I recently started Lupron injections, but the injections are causing me incredibly painful migraines and making me exhausted. My doctor has now given up on me and told me I needed to find another doctor because he could not do anything else for me. I am at my wits end!!! I now am still having pain from my endometriosis , which has moved to other parts of my body- intestines and gallbladder (I had my gallbladder taken out in October due to scarring) and now the Lupron shot is making my life even more painful. It seems like no doctor wants to help me, I dont know what to do
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Your symptoms seems very serious ,Endometriosis is a problem many women have during their childbearing years. It means that a type of tissue that lines your uterus is also growing outside your uterus. This does not always cause symptoms. And it usually is not dangerous. But it can cause pain and other problems.
The clumps of tissue that grow outside your uterus are called implants. They usually grow on the ovaries, the fallopian tubes, the outer wall of the uterus, the intestines, or other organs in the belly. In rare cases, they spread to areas beyond the belly.
I suggest you to treat with tradition Chinese medicine -Fuyan Pill ,It can cure the disease about 3 months .
Answered: Fri, 23 Sep 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Yours is a bad case of endometriosis. When it has spread so much as to involve intestines also then obviously it is going to be very painful. Only the chemotherapy can restrict its spread but it is also showing its side effects like headache.You need to continue the same treatment with good pain killers.
Dr. Rakhi Tayal
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor